# SDR ABXA20120208388

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MIGRATING BETWEEN FAIL SAFE STRAP AND SKIN AT FAILSAFE STRAP TRIM OUT AT STA 955 LEFT SIDE.  NEW FAILSAFE STRAP P/N 145T2524021 MATCH DRILLED IAW B767-200 SRM 51-10-02.  NEW FAILSAFE STRAP INSTALLED ON AMES DOCUMENT 47008ORD11, ACFT WAS GROUNDED.
